MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC OSCILLATING MICRO SAW; DRILLS, BURRS, TREPHINES & ACCESSORIES - MICRO SAW

DEPUY SYNTHES PRODUCTS LLC OSCILLATING MICRO SAW; DRILLS, BURRS, TREPHINES & ACCESSORIES - MICRO SAW
Catalog Number O-SAW
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.The device is being further investigated.Once the investigation has been completed, a supplemental medwatch will be submitted.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Event or Problem Description
It was reported from (b)(6) that during pre-testing, it was observed that the oscillating saw device fell apart.The event was not related to surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown but was known to have occurred in 2019.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The date device returned to manufacturer was documented as november 18th, 2019 in the initial report.This has been corrected to november 12th, 2019.If additional information should become available, a supplemental medwatch report will be submitted accordingly.This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the device fell apart.Therefore, the reported condition was confirmed.The assignable root cause was traced to component failure.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
OSCILLATING MICRO SAW
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES - MICRO SAW
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key9420725
Report Number1045834-2019-54984
Device Sequence Number11190436
Product Code HBE
UDI-Device Identifier00845384005612
UDI-Public845384005612
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberO-SAW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2019
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer12/23/2019
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1